# SDR SWIA2024010800209

- Difficulty date: December 9, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 37,813 hours, 38,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION SURROUNDING A NUTPLATE ON THE FAR LH CARGO FLOOR SEAT TRACK STRUCTURE. ROUGHLY 1" FWD OF FS 605.00 (FILED CLOSED)REMOVED AND REPLACED SEAT RAIL BEAM BETWEEN FS569.00 - FS605.00 AND LBL27.00 IN REF TO SRM 51-42-06, 51-42-22, AND 51-42-34 AS WELL AS REO 601R-53-61-3778, REV B, DATED 2016-12-19. COMPLETED TASK CARD 51-900-1003-SKY AND FORM M-337
